# SDR SIMA2011121653001

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 19,875 hours, 17,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND EMERGENCY LIGHT DAMAGED AT FLOORBOARD 261BF.  ACFT REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT IAW AMM 33-50-12.  ACFT RETURNED TO SERVICE.
